# SDR AALA20120626013

- Difficulty date: June 26, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 36,080 hours, 14,922 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BODY STATION 328 IS CORRODED FROM RIGHT BUTTLINE 28 TO 45.  INSTALLED T-CAP REPAIR PER SRM 53-10-51-2R-7.
